# SDR SWIA200820721

- Difficulty date: November 21, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 12,874 hours, 10,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LBL 9 FS 280 UPPER FLOOR SUPPORT CRACKED.  REPAIRED PER REO.
